help_outline Skip to main content
Add Me To Your Mailing List
Shopping Cart
cancel
HomeEventsDay Two: Annual Justice and Treatment Partnership Conference

Events - Event View

This is the "Event Detail" view, showing all available information for this event. If registration is required or recommended, click the 'Register Now' button to start the process. If the event has passed, click the "Event Report" button to read a report and view photos that were uploaded.

Day Two: Annual Justice and Treatment Partnership Conference

ASSOCIATION OF JUSTICE AND TREATMENT PROFESSIONALS

and

INTERNATIONAL ASSOCIATION OF TREATMENT COURT PROFESSIONALS 

ANNUAL JUSTICE AND TREATMENT PARTNERSHIPS

VIRTUAL CONFERENCE

WHERE JUSTICE AND TREATMENT INTERSECT

DAY 2: DECEMBER 8, 2021
9.00 AM EASTERN-4.00PM EASTERN (All times are Eastern)


REGISTER FOR DAY 2:  WEDNESDAY, DECEMBER 8, 2021

 

Keynote TBA

9.00a.m – 9.30a.m

Jeremy Akerstream

 

Timely, High Quality and Appropriate Treatment

9:30 am – 10:45 am (75 minutes)

 

Justice and Treatment Partnerships seek to employ a continuum of effective treatment strategies aimed at eradicating or reducing the deleterious impacts of the precursors to human suffering and criminal behavior. In many instances this requires the utilization of multidisciplinary and multisystemic collaborative approaches. Experienced practitioners will describe various treatment and case management strategies employed in different types of Justice and Treatment partnerships.

 

Moderator: Judie Birns

Speaker: Jennifer Lysay, Keim Jacobs, Nicole Hermansen, Aspasia Papatheodorou

 

Health Break

10.45 am-11:00am (15 minutes)

 

Treatment services for the incarcerated population

11:00 am – 12:15pm (75 minutes)

 

Strategies for addressing deleterious impacts of issues such as trauma, addiction, mental illness, criminal behavior etc. during and post incarceration are discussed.

 

Speakers: Tanya Connors, Sharie Thompson-Rudder

 

Lunch

12:00pm – 1.00pm (60 minutes)

 

Monitoring and Evaluation

1:00 pm – 2:30 pm (90 minutes)

 

Anecdotal stores of success are rewarding but insufficient to optimize program outcomes. An effective program monitoring and evaluation process enables Justice and Treatment partnerships to identify limitations, needs, challenges and success. Experts will explain how monitoring and evaluation can be utilized to optimize program success.

Moderator: Arla Liska

Speakers: Michael Weinrath, Irene Hoffart, Hannah Scot

 

Health Break

2:30pm - 2:45pm (15 minutes)

 

Harm Reduction and the Drug Treatment Court Practitioner

2:45 pm –3:45pm (60 minutes)

 

Drug Treatment Courts are one of the most researched Justice and Treatment Partnerships in North America.  Research has produced several clearly identified Practice Standards. Variations in how these Practice Standards are implemented is often influenced by differences in treatment philosophies, the most common is the abstinence and harm reduction dichotomy. In contrast to abstinence, the introduction of harm reduction into the Drug Treatment Court discourse is a relatively new phenomenon for most Drug Treatment Courts in North America. Experienced practitioners explain how harm reduction principles can be applied in a Drug Treatment Court. Some concepts discussed

 

Speakers: Alejandra Garcia, David Lucas

 

Closing Remarks

3:45-4:00 pm

 

Preview of Day 3

 

Speaker: Justice Barnes

 

When:
Wednesday, December 08, 2021, 9:00 AM until 4:30 PM
Where:


Canada
Additional Info:
Category:
Conference
Registration is required
Payment In Full In Advance Only
No Fee
No Fee
No Fee
In collaboration with partners and through national and international webinars, AJTP covers topics on how to combat determinants of criminal behavior in places where justice and treatment intersect. The objective is to provide a forum for ongoing training, development and innovation. The content of the webinars is the sole responsibility of the presenters and do not necessarily represent the views of AJTP.